# SDR ASAA2023092645340

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 6,308 hours, 1,806 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Packing
- Part number: AS3209016
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD "MAIN" LIGHT ILLUMINATED UPON LANDING/ROLLOUT. GROUNDED - YES. (RESOLVED ON W/O: 1970377 TASKCARD: N/R-00005 )  PERFORMED #1 ENGINE ODMS SENSOR INSPECTION REF AMM 79-00-00-210-804-G00. NO CONTAMINENTS FOUND. REPLACED ODMS SENSOR SEAL. RESET ODMS CHIP COUNT REF AMM 71-00-00-700-802-G00. TSR CLOSED. SEAMC ASAFAR NOTIFIED.
